a user ...
Undergraduate & Medical SchoolUndergraduate: The University of South Florida
Medical: MD, University of South Florida College of Medicine, 2004
Post-Medical School TrainingInternship: General & Plastic Surgery, University of California San Francisco
Resident: Dermatology, Georgetown University Hospital, 2007
Fellowship: Dermatologic Surgery, American College of Mohs Micrographic Surgery, with Drs. Pearon Lang and Joel Cook, 2008
Treatments offered at Suncoast Skin Solutions
Most popular answers from Christopher Ewanowski, MD
I've have been using retin A tretinoin 0.1% for years. i decided to go to a dermatologist and she reduced the %, why?
Unless you haven't been using the 0.1% daily for a long time, there is no reason to reduce the strength. Tretinoin comes in three strengths; from... READ MORE
Microdermabrasion and laser treatments work effectively for sun spots because they are superficial on the skin. Moles (nevi) are deeper in the skin,... READ MORE
You have melasma, also known as "the mask of pregnancy" which is a condition caused by a combination of two things, hormones and sun exposure. Options... READ MORE
Skin is constantly renewing itself, shedding dead skin and replacing it with new skin. Retin-A (retinoic acid) works at the cellular level to increase... READ MORE
Cysts on the face are very serious because they can cause scarring, as you have already experienced. They should be treated aggressively, and... READ MORE
Isotretinoin (Accutane) should be dosed 0.5-2 mg/kg. Based on your weight you should take as little as 47 mg to as high as 190 mg/day. More... READ MORE
Acne can be a very frustrating thing to treat. There are several different types of acne (cystic acne, blackheads/whiteheads, and inflammatory acne... READ MORE
There are no noted interactions between Omeprazole and Isotretinoin. Make sure your physicians know all the medications you are taking and are... READ MORE
Is this a biofilm reaction or just excess HA? i had JUV in smile lines and lips before several times no complications (photo)
Under eye lines are difficult to treat. I have seen this type of swelling from filler injection to the under eye area; it does not represent an... READ MORE
What is "cytotoxic dermatitis with Eosinophils" biopsied from rash on lower legs and will it effect me having Juvederm in face?
It sounds like you are having a hypersensitivity reaction- "cytotoxic dermatitis with eosinophils" is more a description than a complete diagnosis. It... READ MORE
Before and After Photos by Dr. Ewanowski
Christopher Ewanowski, MD has shared 2 before and after pictures with 8 helpful votes from the RealSelf community.
Next Back to gallery
There is no recent activity.